# SDR 2010FA0000316

- Difficulty date: March 26, 2010
- Submitted: April 9, 2010
- Operation: General aviation
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Scheduled Maint
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SPUY)  DURING ROUTINE C-CHECK INSPECTION, R & R EXISTING REPAIR LOCATED FS 1180.000- 1200.000, L36 WITH A REPAIR IAW APPROVED DATA (SRM) LIST ANY AND ALL REINSPECTIONS ON THE NON-ROUTINE.
